# SDR COEA2016030510819

- Difficulty date: March 5, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,124 hours, 29,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: S57112322200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FRETTING DAMAGE ON LANDING FOR PANEL 622CT.  REPAIR IAW SRAS DO TS-531 06 3474 ISSUE E DATED 4 5 2016.
